# SDR USAA2011101100009

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR20 TO FR24, S23L, BETWEEN Y765 TO 7254.  REPLACED FLOOR PANEL BETWEEN FR20 TO FR24, S23L, BETWEEN Y765 TO 7254 IAW MCGILL IRM 9701 REV G.
